On input-to-state stability of stochastic retarded systems with Markovian switching

Lirong Huang, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

100 Citations (Scopus)
49 Downloads (Pure)


This note develops a Razumikhin-type theorem on pth moment input-to-state stability of hybrid stochastic retarded systems (also known as stochastic retarded systems with Markovian switching), which is an improvement of an existing result. An application to hybrid stochastic delay systems verifies the effectiveness of the improved result.
Original languageEnglish
Pages (from-to)1898-1902
Number of pages4
JournalIEEE Transactions on Automatic Control
Issue number8
Publication statusPublished - 2009


  • stochastic systems
  • time delay
  • razumikhin-type theorems
  • markov chain

Cite this